# SDR C2XA04TY099

- Difficulty date: June 23, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 6,340 hours, 5,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524119007
- Condition: Corroded
- Location: Entry Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE PASSENGER ENTRY DOOR THRESHOLD PLATE.  MAINTENANCE REMOVED AND REPLACED THE THRESHOLD PLATE IAW EMB SRM 51-21-00.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
